MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824450
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since the event date was asked but not available as per account.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in a coronary artery.A 4.50 x 24mm synergy? xd drug-eluting stent was advanced for treatment.Prior to inflation of the stent delivery balloon, the technician pulled negative on the non-boston scientific inflation device and observed blood filling the device.The stent system was removed, and pinhole was observed in the balloon material.The procedure was completed with a new synergy stent.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since the event date was asked but not available as per account.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: synergy xd mr us 4.50 x 24 mm stent delivery system (sds) was returned for analysis.A visual and tactile inspection identified multiple kinks along the hypotube shaft.Microscopic analysis identified no signs of damage, stretching or lifting of the stent struts.No signs of movement, stent was set between the proximal and distal markerbands.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.The port exchange was twisted, and a pinhole was identified when attempting to inflate.Bumper tip showed no signs of distal tip damage.During the wire insertion testing, the device could not be loaded on a 0.014-inch test guidewire as resistance was felt directly at the twisted port exchange.Leakage testing was performed by attaching the device to an encore inflation unit and an attempt to inflate the balloon however a leak was identified at the twisted port exchange.No other device issues were identified during returned product analysis.
 
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in a coronary artery.A 4.50 x 24 mm synergy? xd drug-eluting stent was advanced for treatment.Prior to inflation of the stent delivery balloon, the technician pulled negative on the non-boston scientific inflation device and observed blood filling the device.The stent system was removed, and pinhole was observed in the balloon material.The procedure was completed with a new synergy stent.No patient complications were reported.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23636637
Report Number2124215-2025-85944
Device Sequence Number13357230
Product Code NIQ
UDI-Device Identifier08714729981213
UDI-Public(01)08714729981213(17)270414(10)36361145
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941824450
Device Catalogue NumberH7493941824450
Device Lot Number0036361145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown